# SDR DALA2016031602064

- Difficulty date: March 15, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 51,941 hours, 23,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L BETWEEN FRAMES 56-57.  R & R BAD PORTION OF S43L BETWEEN FR 55 AND 58 IAW SRM 53-00-13, FIG 201.
